# SDR FDEA202212090131

- Difficulty date: December 9, 2022
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AJC7415157
- Condition: Cracked
- Location: Lt Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET DUCT, L/H LWR FAN COWL DOOR LAND WORN AND CRACKED. (MARK) 0003749939 : EGASHIRA, JUN   - 18-JAN-2023 14:20  REMOVED SKIN PANEL AJC7415-157 FROM ASSEMBLY AJC7415-159 IAW MD11 SRM 51-31-01-0G/   MD11 SRM 51-35-01-0G. FABRICATED SKIN PANEL AJC7415-157 IAW DRAWING AJC7415. INSTALLED   FABRICATED SKIN PANEL AJC7415-157 TO ASSEMBLY AJC7415-159 IAW MD11 SRM 51-31-01-  0G/MD11 SRM 51-35-01-0G/ DRAWING AJC7415.
